2017
Том 69
№ 7

All Issues

Volume 29, № 1, 1977

Article (Ukrainian)

The research of Yu. A. Mitropol'skii in the realm of the theory of nonlinear oscillations

Bogoliubov N. N., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 3–14

Article (Ukrainian)

Integral representation of stochastic semigroups

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 15–22

Article (Ukrainian)

Asymptotic approach to the transfer of boundary conditions for linear ordinary differential equations

Korolyuk V. S., Veliky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 23–31

Article (Ukrainian)

On the inverse problem in va Lue distribution theory for functions analytic in the unit disk

Girnyk M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 32–39

Article (Ukrainian)

Some properties of functionals of slow growth

Gnatyuk V. A., Moyko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 40–49

Article (Ukrainian)

Estimation of constants in nonlinear weight embedding theorems with applications to integral bounds for legendre polynomials

Krasnov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 50–57

Article (Ukrainian)

Use of asymptotic methods in solving the problem of fluid flow in an elastic pipeline

Krivosheya S. A., Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 58–66

Article (Ukrainian)

Finite elementary factorizable groups

Sysak Ya. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 67–76. January–Febru

Article (Ukrainian)

Approximate solution of two-element boundary-value problems with a shift

Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 77–88

Article (Ukrainian)

A limit theorem for branching random processes with variable mode (critical case)

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 89–96

Article (Ukrainian)

Conditions for the existence of undamped autooscillations in a system with damping

Gaysenyuk B. S., Ponomarev A. S., Urbanskaya V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 96–99

Article (Ukrainian)

Linear equations with functional derivatives

Kovalchik I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 99–105

Article (Ukrainian)

Asymptotic behavior of solutions of fourth-order linear ordinary differential equations

Kostenko Ye. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 105–111

Article (Ukrainian)

Convergence of the Bogolyubov-Galerkin method

Kucherenko E. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 112–116

Article (Ukrainian)

Almost-periodic solution to nonlinear wave equations

Moseenkov V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 116–122

Article (Ukrainian)

One antiplanar problem for an elastic reinforced wedge

Onishchuk O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 123–129

Article (Ukrainian)

Minimal and maximal intermediate Banach spaces

Pustylnik Ye. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 129–137

Article (Ukrainian)

The linear boundary problem in a Banach space as a functional analog to Cauchy's Scalar problem

Rudakov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 137–140